Ibuprofen Medication, Two- Pack, 200mg, 50 Packs/ Box

Buy 2 Reams Get a Macy's or Home Depot Gift Card - Learn More
Item:
ACM90015
  • Anti-inflammatory, fever reducer and pain reliever.
  • Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache and menstrual cramps.
  • Packaged for individual use to replenish first aid stations and kits.
Packaging:
100 Each/Box
List Price:
$41.47 / Box
Your price:
$31.10 / Box
Also Available In
 
Your Information
Your Name
Your Email
Recipient's Information
To
Message
Send a copy of this email to myself
None of the email addresses provided will be used for any purpose other than to send this email.
  • Anti-inflammatory, fever reducer and pain reliever.
  • Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache and menstrual cramps.
  • Packaged for individual use to replenish first aid stations and kits.

Anti-inflammatory, fever reducer and pain reliever. Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache and menstrual cramps. Packaged for individual use to replenish first aid stations and kits.

Manufacturer:
PhysiciansCare®
Catalog:
Express Office Products
Catalog page:
533

Technical Specs:
Global Product Type
Medicines-Pain Relief
Contains
Ibuprofen
Description
2/Pack
For Use With
ACM-14302, ACM-14303, ACM-5000
Mounting
No
Pre-Consumer Recycled Content Percent
0%
Post-Consumer Recycled Content Percent
0%
Total Recycled Content Percent
0%
Disclaimer Statement
Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer, right before or after heart surgery.
Powered by ECi Software Solutions © 2006-2022 (v. 12.0.0)

Site is going offline in minute(s).

Click Snooze to be reminded again in: